# SDR CA020411002

- Difficulty date: March 23, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 2193340
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, CREW RECEIVED LT ENGINE FIRE WARNING.  WARNING WENT OUT AFTER ENGINE THROTTLED BACK,  BUT THEN ITT BEGAN CLIMBING. CREW SHUTDOWN ENGINE AND PERFORMED SINGLE ENGINE LANDING.  SUBSEQUENT INSPECTION REVEALED THAT FUEL LINE BETWEEN FLOW DIVIDER AND MANIFOLD CRACKED AT BRAZED JOINT CAUSING FUEL TO LEAK AND SUBSEQUENTLY FIRE THAT BURNED THROUGH EXHAUST NOZZLE. ENGINE REMOVED AND REPLACED.
